# SDR SWAA2022110251247

- Difficulty date: September 30, 2022
- Submitted: November 2, 2022
- Operation: Air carrier
- Aircraft: N210WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34162
- Aircraft time: 59,036 hours, 35,216 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Seat Track
- Part number: 144A53503
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION MAIN CABIN SEAT TRACK EDGES & CROWN R/H O/B TRACK @ RBL 45.5 STA 706+5' MKD DOT / [01] REMOVED SURF. LIGHT CORROSION AT SEAT TRACK EDGES & CROWN R/H O/B TRACK STA. 706+5' RBL. 45.5' REF. SRM; 51-10-02;[02] VERIFIED STEP 1;[03] EVALUATED LIMITE AT MAIN CABIN SEAT TRACK EDGES CROWN SECTION R/H O/B TRACK RBL 45.5 STA 706+5 MAXIMUM CLEANUP 0.02 INCH FOR FIGURE 103 VIEW A-A MATERIAL REMOVE 0 006 INCH FOUND TO BE WITH IN LIMITE AS PER REF SRM 53-00-52-1A-1 USED TOOL # 954487 CAL DUE 1/10/2023;[04] VERIFIED STEP 3 FOUND TO BE WITHIN LIMITS OK TO TREAT AND PRIME AREA;[05] TREATED AND APPLIED ALUMINIZED EPOXY PRIMER 463-6-4 ON AREAS AT MAIN CABIN SEAT TRACK IN REF SRM 53-00-52-1A-1;[06] VERIFIED STEP 4 - TREATED AND APPLIED ALUMINIZED EPOXY PRIMER 463-6-4
